Differential and Integral Equations

Gradient estimates for a nonlinear parabolic equation under Ricci flow

Shu-Yu Hsu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $(M,g(t))$, $0\le t\le T$, be an n-dimensional complete noncompact manifold, $n\ge 2$, with bounded curvatures and metric $g(t)$ evolving by the Ricci flow $\frac{\partial g_{ij}}{\partial t}=-2R_{ij}$. We will extend the result of L. Ma and Y. Yang and prove a local gradient estimate for positive solutions of the nonlinear parabolic equation $\frac{{\partial} u}{{\partial} t}=\Delta u-au\log u-qu,$ where $a\in\mathbb R$ is a constant and $q$ is a smooth function on $M\times [0,T]$.

Article information

Source
Differential Integral Equations, Volume 24, Number 7/8 (2011), 645-652.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356628827

Mathematical Reviews number (MathSciNet)
MR2830313

Zentralblatt MATH identifier
1249.53083

Subjects
Primary: 58J05: Elliptic equations on manifolds, general theory [See also 35-XX] 58J35: Heat and other parabolic equation methods 35K55: Nonlinear parabolic equations

Citation

Hsu, Shu-Yu. Gradient estimates for a nonlinear parabolic equation under Ricci flow. Differential Integral Equations 24 (2011), no. 7/8, 645--652. https://projecteuclid.org/euclid.die/1356628827


Export citation